... doctor said I can't stop the drug that I will continue taking it for life. I used to have headache which is one of the side effect of the drug . Can I stop the drug?
You did not cure high blood pressure with it, you stop the symptoms. If you stop taking the med your high blood pressure will come back. Why don't you believe what your dr told you? There are some things you can do to lower your bp but you're never going to be free of the blood pressure problem. If you're overweight you can loose weight. decrease your intake of salt, decrease the stress in your life.
You absolutely cannot stop taking your blood pressure medication! If you did, your BP would go right back up again, and you would be in danger of stroke, or worse. BP is not something you want to ignore. It does horrible damage to your heart and other vital organs. Listen to your doctor!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2009 • 1 answer
Updated 5 Jun 2010 • 2 answers
Updated 21 Mar 2012 • 1 answer
Updated 24 Apr 2015 • 1 answer
Updated 9 days ago • 6 answers